MathSciNet Relay Station
MathSciNet bibliographic data
MR1885661 (2003b:47053) 47B35 (47A10)
Stroethoff, Karel; Zheng, Dechao Algebraic and spectral properties of dual Toeplitz operators. Trans. Amer. Math. Soc. 354 (2002), no. 6, 2495–2520 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement